A normability criterion.(Spanish: Un criterio de normabilidad)



Downloads per month over past year

Bombal Gordón, Fernando (1969) A normability criterion.(Spanish: Un criterio de normabilidad). Gaceta matemática , 21 (5-6). pp. 122-124. ISSN 0016-3805

[thumbnail of bombal22.pdf] PDF

Official URL: http://dmle.cindoc.csic.es/pdf/GACETAMATEMATICA_1969_21_5-6_02.pdf


The author proves that a metrizable locally convex space E is a normable space if and only if there exists a scalar 1 such that the linear mapping x→1x from E to E is contractive for every metric compatible with the topology of E .

Item Type:Article
Uncontrolled Keywords:Normed linear spaces, Banach spaces
Subjects:Sciences > Mathematics > Topology
ID Code:17702
Deposited On:16 Jan 2013 09:50
Last Modified:25 Jan 2013 14:16

Origin of downloads

Repository Staff Only: item control page